# SDR AALA201901019003

- Difficulty date: December 29, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,541 hours, 25,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED SUPPORT ANGLE AT THE AFT FACE PRESSURE BULKHEAD FR46 AND S38L. IN AFT CARGO COMPARTMENT. REPLACED SUPPORT ANGLE PER SRM 51-42-11 AND 51-72-11.
